# SDR QXEA2018052800220

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 24,017 hours, 25,987 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 296752629
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

INBD ANTISKID CAUTION ILLUMINATED AFTER NORMAL LANDING, F/A REPORTED SMOKE FROM RIGHT LANDING GEAR ON TAXI IN. FIRE OBSERVED FROM RIGHT BRAKE BY PASSENGERS AND GROUND PERSONAL. CFR RESPONDED TO AIRCRAFT. FIRE WAS OUT BY THE TIME CFR ARRIVED. STATION OPERATIONS REPORTED HYDRAULIC FLUID AND BRAKE PARTS ON THE RUNWAY. AIRCRAFT WAS TOWED FROM TAXIWAY TO THE GATE. REMOVED FROM SERVICE. POST FLIGHT INSPECTIONS SHOWS #3 MAIN WHEEL OUTBOARD HUB BEARING HAS SIGNIFICANT DAMAGE. REMOVED #3 WHEEL ASSY REF AMM 32-24-01-00-801 AS 90460. PERFORMED INSPECTION OF #2 MLG REF AMM 05-50-17-210-80. REPLACED #3 WHEEL ASSY , REF MTC 6324101. ALSO REPLACED #3 TIRE, #3 BRAKE, #3 WHEEL SPEED TRANSDUCER, #3 ALG AXLE. ALL DAMAGED BY WHEEL BEARING FAILURE. RETURNED TO SERVICE.
